# SDR SWAA074865

- Difficulty date: September 30, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 59,145 hours, 52,213 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND NLG W/W CEILING PANEL CRACKED AT BS 259, RBL 7.75.  REPAIRED CEILING PANEL PER ACO.
